Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 22, NWS Green Bay, WI

August 1, 2014Portage County, Wood County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 1, 2014, 10:18 AM CDT for Portage County, Wood County, Wisconsin. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2014, 10:18 AM CDT (15:18 UTC)
Expired
Aug 1, 2014, 10:45 AM CDT
In force
27 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Portage County, WI, Wood County, WI

The radar

The La Crosse radar (KARX), 125 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 10:18 AM CDTHAIL 0.751 S Port Edwards, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
615 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WUUS53 KGRB 011518
SVRGRB
WIC097-141-011600-
/O.NEW.KGRB.SV.W.0022.140801T1518Z-140801T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1018 AM CDT FRI AUG 1 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL PORTAGE COUNTY IN CENTRAL WISCONSIN...
  SOUTHEASTERN WOOD COUNTY IN CENTRAL WISCONSIN...

* UNTIL 1100 AM CDT

* AT 1016 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
  NEW ROME...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH
  CENTRAL PORTAGE AND SOUTHEASTERN WOOD COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4444 8985 4425 8949 4424 8961 4425 8993
      4430 9001
TIME...MOT...LOC 1518Z 310DEG 23KT 4431 8983

HAIL...1.00IN
WIND...<50MPH

$$

ALLEN
2 follow-up statements
597 
WWUS53 KGRB 011532
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1032 AM CDT FRI AUG 1 2014

WIC097-141-011600-
/O.CON.KGRB.SV.W.0022.000000T0000Z-140801T1600Z/
PORTAGE WI-WOOD WI-
1032 AM CDT FRI AUG 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WOOD AND SOUTH CENTRAL PORTAGE COUNTIES UNTIL 1100 AM CDT...

AT 1030 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
NEW ROME...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH
CENTRAL PORTAGE AND SOUTHEASTERN WOOD COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS POSSIBLE WITH THIS STORM...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4444 8985 4425 8949 4424 8961 4425 8993
      4430 9001
TIME...MOT...LOC 1531Z 310DEG 23KT 4426 8974

HAIL...1.00IN
WIND...<50MPH

$$

ALLEN
344 
WWUS53 KGRB 011545
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1045 AM CDT FRI AUG 1 2014

WIC097-141-011553-
/O.CAN.KGRB.SV.W.0022.000000T0000Z-140801T1600Z/
PORTAGE WI-WOOD WI-
1045 AM CDT FRI AUG 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD AND SOUTH
CENTRAL PORTAGE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER 
SEVERE. 

HEAVY RAIN...SMALL HAIL...AND BRIEF GUSTY WINDS ARE STILL POSSIBLE 
WITH THIS STORM. ANYONE OUTDOORS SHOULD SEEK SHELTER. 

LAT...LON 4444 8985 4425 8949 4424 8961 4425 8993
      4430 9001
TIME...MOT...LOC 1543Z 310DEG 23KT 4421 8966

$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 6:43 AM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Aug 1, 6:43 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
643 AM CDT FRI AUG 1 2014

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SATURDAY
ISSUED AT 401 AM CDT FRI AUG 1 2014

PCPN TRENDS...FOG TRENDS...THE THREAT OF STRONG TO SEVERE TSTMS
THIS AFTERNOON AND EVENING...AND TEMPERATURES...ARE THE MAIN FCST
CONCERNS.

ISOLD SHRA/TSRA CONTINUED THROUGH THE OVERNIGHT HOURS IN CENTRAL
WI. THIS CONVECTION WAS OCCURRING ALONG A WEAK BOUNDARY...WHERE A
NARROW BAND OF INSTABILITY/MOISTURE WAS SITUATED. EXPECT A GRADUAL
WEAKENING TREND TO CONTINUE TOWARD DAYBREAK. AREAS OF FOG...LOCALLY
DENSE...WERE ALSO REPORTED ACROSS THE REGION...ESPECIALLY OVER NC
WI. AT THIS TIME...IT DOESN'T APPEAR THAT THE DENSE FOG WILL BE
WIDESPREAD ENOUGH TO ISSUE AN ADVISORY...SO WILL PROBABLY HANDLE
WITH AN SPS AND THE HWO. WV IMAGERY SHOWED A S/W TROF DROPPING
SOUTH THROUGH WESTERN ONTARIO. THIS FEATURE WILL LIKELY HAVE AN
IMPACT ON OUR WEATHER THIS AFTERNOON AND EARLY EVG.

DAYTIME HEATING AND THE S/W TROF APPROACHING FROM ONTARIO WILL
COMBINE TO TRIGGER SCT/NMRS TSTMS THIS AFTERNOON AND EARLY EVG.
INSTABILITY WILL INCREASE ACROSS THE CWA TODAY...WITH CAPE RANGING
FROM 500-1000 J/KG OVER THE FAR NORTH TO 2000+ J/KG IN PARTS OF
C/EC WI. SHEAR WILL BE MARGINAL...BUT IS EXPECTED TO INCREASE TO
15 TO 25 KTS LATER IN THE DAY...WHICH SHOULD BE SUFFICIENT TO
SUPPORT SCT STRONG TO SEVERE MULTICELL STORMS. WET BULB ZERO
HEIGHTS OF 9500-10000 FT ARE FAVORABLE FOR LARGE HAIL...AND WINDEX
VALUES OF 50-60 KTS SHOW SOME POTENTIAL FOR DAMAGING WINDS. THERE
HAVE BEEN A FEW REPORTS OF SVR WX AROUND THE WESTERN GREAT LAKES
REGION FOR THE PAST THREE DAYS...BUT WITH INCREASED INSTABILITY
EXPECTED TODAY...WE COULD SEE A BIT MORE ACTIVITY. SCT TSTMS WILL
LINGER INTO THE EVG HOURS...THEN TAPER OFF AS THE S/W TROF SHIFTS
EAST AND INSTABILITY WANES. CLEARING SKIES...LIGHT WINDS AND
MOISTURE FROM THE AFTERNOON/EVENING RAINS...SHOULD LEAD TO ANOTHER
ROUND OF FOG LATE TONIGHT.

EXPECT LESS CONVECTION ON SATURDAY...AS WEAK UPPER LEVEL RIDGING
OCCURS. HAVE KEPT SOME SMALL POPS OVER OUR WESTERN AND SOUTHERN
COUNTIES DURING THE AFTERNOON...WHERE SOME MARGINAL INSTABILITY
IS EXPECTED TO DEVELOP.

USED A BLEND OF THE TOP-PERFORMING GUIDANCE SETS FOR MAX/MIN
TEMPS. EXPECT HIGHS TO BE IN THE UPPER 70S AND LOWER 80S AT
MOST LOCATIONS...WITH LOW TEMPS IN THE UPPER 40S TO MIDDLE 50S.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY
ISSUED AT 401 AM CDT FRI AUG 1 2014

FROM SATURDAY NIGHT THROUGH EARLY NEXT WEEK...THE FORECAST AREA
WILL REMAIN IN THE NORTHWEST FLOW ALOFT. A FRONTAL SYSTEM IS
PROGGED TO DROP SOUTHEASTWARD OVER THE WESTERN GREAT LAKES REGION
SATURDAY NIGHT THROUGH SUNDAY BEFORE STALLING OVER THE SOUTHWEST
HALF OF WISCONSIN. THIS FRONTAL SYSTEM WILL BE AIDED WITH A SHORT
WAVE TROUGH ON SUNDAY

AFTER MONDAY...THE FRONT IS PROGGED TO BE NEARLY STATIONARY AS
THE FLOW BECOMES MORE ZONAL. MEANWHILE HIGH PRESSURE WILL BUILD
INTO THE NORTHERN GREAT LAKES REGION. AS A RESULT POPS FOR MUCH OF
NEXT WEEK WILL LIKELY BE TAPERED FROM LITTLE OR NO PRECIP OVER FAR
NORTH CENTRAL AND NORTHEAST WISCONSIN TO HIGHER POPS SOUTHWARD. THE
FORECAST AREA WILL BE CAUGHT BETWEEN THESE SYSTEMS. THE H850
BOUNDARY ALSO INTENSIFIES MY MID WEEK NEXT WEEK WITH A SURFACE OR
H850 LOW PRESSURE REGION MOVING ALONG THIS BOUNDARY...WHICH COULD
SET UP AN AREA OF HEAVY RAIN. PWATS CLIMB TO 1.50 TO 1.75 INCHES
BY TUESDAY OVER THE SOUTHWEST HALF OR TWO THIRDS OF THE STATE. FOR
PROG COMPARISON...THE 00Z GFS INDICATES THE BOUNDARY IS MAINLY
SOUTH OF THE AREA ALONG WITH THE HEAVY RAIN. THE 12Z ECMWF WAS A
BIT FURTHER NORTH WITH MORE RAIN INTO CENTRAL WISCONSIN BUT THE
LATER 00Z RUN HAS ALSO TRENDED SOUTHWARD.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 634 AM CDT FRI AUG 1 2014

AREAS OF FOG AND ASSOCIATED IFR/LIFR/VLIFR CONDITIONS WILL IMPROVE
OVER NC WI BY 14Z. PATCHY FOG OVER NE/C/EC WI SHOULD MIX OUT A
BIT QUICKER. AN APPROACHING UPPER LEVEL DISTURBANCE WILL COMBINE
WITH INCREASING INSTABILITY TO PRODUCE SCT-NMRS SHRA/TSRA THIS
AFTERNOON AND EARLY EVG. A FEW OF THE STORMS WILL BECOME STRONG
TO SEVERE...WITH HAIL AND GUSTY WINDS. HAVE ATTEMPTED TO HIGHLIGHT
THE MOST LIKELY FOUR-HOUR PERIOD FOR STORMS AT EACH TAF SITE.
EXPECT TSTMS TO WANE AFTER SUNSET...WITH CLEARING SKIES AND LIGHT
WINDS LEADING TO ANOTHER ROUND OF FOG DURING THE LATE EVENING AND
OVERNIGHT. BASED ON THE TRENDS OF THE PAST COUPLE NIGHTS...DECIDED
TO PUT PREVAILING VLIFR CONDITIONS IN THE RHI TAF LATE TONIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......TDH
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Aug 1, 4:10 AM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
410 AM CDT FRI AUG 1 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-020915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
410 AM CDT FRI AUG 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

LOCALLY DENSE FOG WILL OCCUR EARLY THIS MORNING...AND MAY IMPACT
THE MORNING COMMUTE IN SOME AREAS. MOTORISTS SHOULD USE CAUTION.

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING.
A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE
EXPECTED...ALONG WITH LOCALLY HEAVY RAINFALL.

FOG IS EXPECTED TO REDEVELOP LATE TONIGHT...AND MAY BECOME DENSE
IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY THROUGH WEDNESDAY.
IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-020915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
410 AM CDT FRI AUG 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING.
ISOLATED STRONG THUNDERSTORMS WITH HAIL AND GUSTY WINDS ARE
POSSIBLE.

PATCHY DENSE MARINE FOG IS ALSO POSSIBLE DURING THE PERIOD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY THROUGH WEDNESDAY.
THE STORMS MAY POSE A RISK FOR MARINERS.

PATCHY FOG OR HAZE CAN BE EXPECTED AT TIMES ON LAKE MICHIGAN.

TSK/TDH

In the hours before

Special weather statement, Aug 1, 4:22 AM CDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
422 AM CDT FRI AUG 1 2014

WIZ005-010>012-018-019-011300-
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
422 AM CDT FRI AUG 1 2014

...AREAS OF FOG WILL IMPACT THE MORNING COMMUTE IN NORTH CENTRAL
WISCONSIN...

AREAS OF FOG...LOCALLY DENSE...WILL CONTINUE OVER MOST OF NORTH
CENTRAL WISCONSIN EARLY THIS MORNING. VISIBILITIES WILL
OCCASIONALLY BE REDUCED TO LESS THAN ONE-QUARTER MILE...SO
MOTORISTS SHOULD USE CAUTION DURING THE MORNING COMMUTE. THE
FOGGY CONDITIONS SHOULD IMPROVE BETWEEN 8 AM AND 9 AM.

WHEN DRIVING IN FOG...BE SURE TO SLOW DOWN...KEEP A SAFE DISTANCE
FROM OTHER VEHICLES...AND USE YOUR LOW BEAM HEADLIGHTS.

WIZ013-020>022-030-031-035>040-045-048>050-073-074-011300-
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
422 AM CDT FRI AUG 1 2014

...AREAS OF FOG MAY IMPACT THE MORNING COMMUTE...

AREAS OF FOG WILL DEVELOP OVER MUCH OF NORTHEAST...CENTRAL AND
EAST CENTRAL WISCONSIN EARLY THIS MORNING. LOCALLY DENSE FOG IS
POSSIBLE...WITH VISIBILITIES OF ONE-QUARTER MILE OR LESS AT
TIMES. MOTORISTS SHOULD USE CAUTION DURING THE MORNING COMMUTE.
THE FOGGY CONDITIONS SHOULD IMPROVE BETWEEN 7 AM AND 8 AM.

WHEN DRIVING IN FOG...BE SURE TO SLOW DOWN...KEEP A SAFE DISTANCE
FROM OTHER VEHICLES...AND USE LOW BEAM HEADLIGHTS.

KIECKBUSCH
Special weather statement, Aug 1, 9:37 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
937 AM CDT FRI AUG 1 2014

WIZ035-036-011545-
PORTAGE-WOOD-
937 AM CDT FRI AUG 1 2014

...SPECIAL WEATHER STATEMENT...

AT 935 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WISCONSIN RAPIDS...MOVING
SOUTHEAST AT 10 MPH.

PEA SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  WISCONSIN RAPIDS BY 950 AM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 1:44 PM CDTAreal Flood AdvisoryGRBMarathon, Outagamie, Portage, Shawano, Waupaca3 hr
Aug 1, 1:50 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca24 min
Aug 1, 2:23 PM CDTSevere Thunderstorm WarningGRBWaushara18 min
Aug 1, 2:53 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca42 min
Aug 1, 3:32 PM CDTSevere Thunderstorm WarningGRBWinnebago28 min
Aug 1, 3:51 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara, Wood54 min
Aug 1, 3:56 PM CDTSevere Thunderstorm WarningGRBWinnebago30 min
Aug 1, 3:59 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc31 min
Aug 1, 6:15 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano28 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.